# SDR FDEA201512013837

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 677 hours, 23,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING NOTICED SLIDE LIGHT LEFT ENTRY DOOR INOPERATIVE.  RELAMPED THE L1 DOOR SLIDE LIGHT IAW SMP.  OPERATIONS CHECKED DOOR SYS IAW AMM 25-66-01-6.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
